# SDR IPXA09156550

- Difficulty date: June 26, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 9,763 hours, 6,041 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Condition: Misrepaired
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 126-W4-01 DOES NOT CORRELATE WITH SRM.  REMOVED EXISTING REPAIR ON RT ALL SPEED AILERON LOWER SURFACE BETWEEN RIBS 15-16, 7.5 INCHES AFT OF REAR SPAR ON T/E.  FABRICATED AND INSTALLED REPLACEMENT REPAIR REF A300-600 SRM 51-77-12, PARA 5D AND FIG 226.
